Avatar universal
rash
Ok, I have moved to Florida and went to Disney and Universal and now have a rash on the lower part of my legs, what is it and is there any way to prevent it from happening when I go?
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,

I cannot confirm anything without examination but it can be contact dermatitis, allergic reaction or eczema. Another possibility is stasis dermatitis which effects the lower limbs mostly. It is mostly from vascular problems in the lower limbs. I would suggest you to get it evaluated from a dermatologist and get the diagnosis confirmed.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources